# SDR SWIA202301250003

- Difficulty date: January 23, 2023
- Submitted: January 25, 2023
- Operation: Air carrier
- Aircraft: N918SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7645
- Aircraft time: 46,515 hours, 39,393 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Control Lever
- Condition: Failed
- Location: Te Flaps
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLAPS FAIL CAUTION ON APPROACH, WHEN ATTEMPTING TO SET 30 DEGREES FLAPS, FLAPS FAILED AT 20 DEGREES. (FILED CLOSED)THIS DISCREPANCY WAS TRANSFERRED TO CAMP ITEM 26117469 WITH THE FOLLOWING CORRECTIVE ACTION: "REMOVED AND REPLACED THE FLAP CONTROL LEVER IAW CRJ 200 AMM 27-51-01. OPS CHECK GOOD AT THIS TIME. REF CP26117663-1 FOR AD COMPLIANCE."
